# SDR 2003F00193

- Difficulty date: December 27, 2002
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Condition: Burned Out
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BAGGAGE SMOKE DETECTION LIGHT INOPERATIVE.  MAINTENANCE TROUBLESHOT AND FOUND LAMPS BURNED OUT.  MAINTENANCE RELAMPED.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
